MAUDE Adverse Event Report: ICU Medical, Inc. CADD-Solis HPCA Pump; Pump, infusion, pca

ICU Medical, Inc. CADD-Solis HPCA Pump; Pump, infusion, pca
Model Number 2110
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction

Brand Name
CADD-Solis HPCA Pump
Common Device Name
Pump, infusion, pca
Manufacturer (Section D)
ICU Medical, Inc.
3350 granada avenue north,
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north,
minneapolis, MN 55442
+1(224)706-2300
MDR Report Key50162826
Report Number3012307300-2026-07898
Device Sequence Number9880646
Product Code MEA
UDI-Device Identifier15019517154993
UDI-Public(01)15019517154993(11)250313
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2110
Device Catalogue Number21-2112-0402-51
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown